# SDR EE4Y2024022819554

- Difficulty date: February 28, 2024
- Submitted: February 28, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N298JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000249
- Aircraft time: 35,512 hours, 23,207 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 17092564005
- Condition: Damaged
- Location: Frm 28 S27r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER CENTER FUSELAGE I, AT FR28+380MM STRINGER 27R+91MM, SKIN PANEL WITH LIGTHNING STRIKE. NOTE: THE FUELAGE SKIN WAS REPAIRED AS PER EMBRAER ETD2024-190-000510 GUIDELINES AS STATED IN COPESA ENGINEERING ORDER NO: COO-EO-2024-19143-R00 ( FOR ADDITIONAL DETAILS SEE COOPESA JOB: A1N232 ITEM 21-142 ).
